On extremal properties of mean values of continuous random variables and relations between them
Contemporary Mathematics and Its Applications, Tome 98 (2015), pp. 149-157 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In this paper, we introduce the notions of separating value and tantiles of continuous random variables and examine their extremal properties and extremal properties of quantiles. We obtain estimates for the differences between expected values, medians, and separating values of continuous random variables.
@article{CMA_2015_98_a7,
     author = {V. L. Khatskevich},
     title = {On extremal properties of mean values of continuous random variables and relations between them},
     journal = {Contemporary Mathematics and Its Applications},
     pages = {149--157},
     year = {2015},
     volume = {98},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/CMA_2015_98_a7/}
}
TY  - JOUR
AU  - V. L. Khatskevich
TI  - On extremal properties of mean values of continuous random variables and relations between them
JO  - Contemporary Mathematics and Its Applications
PY  - 2015
SP  - 149
EP  - 157
VL  - 98
UR  - http://geodesic.mathdoc.fr/item/CMA_2015_98_a7/
LA  - ru
ID  - CMA_2015_98_a7
ER  - 
%0 Journal Article
%A V. L. Khatskevich
%T On extremal properties of mean values of continuous random variables and relations between them
%J Contemporary Mathematics and Its Applications
%D 2015
%P 149-157
%V 98
%U http://geodesic.mathdoc.fr/item/CMA_2015_98_a7/
%G ru
%F CMA_2015_98_a7
V. L. Khatskevich. On extremal properties of mean values of continuous random variables and relations between them. Contemporary Mathematics and Its Applications, Tome 98 (2015), pp. 149-157. http://geodesic.mathdoc.fr/item/CMA_2015_98_a7/